# SDR SWIA202156388

- Difficulty date: February 10, 2021
- Submitted: February 22, 2021
- Operation: Air carrier
- Aircraft: N246PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7920
- Aircraft time: 37,409 hours, 37,160 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Bracket
- Part number: 601R311995
- Condition: Cracked
- Location: Lt Flap Fairing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FLAP STUB FAIRING HAS A CRACKED/DAMAGED FWD HINGE.  (C-CHECK) RO 2/21/2021.  REMOVED AND REPLACED BROKEN BRACKET ON LT STUB FAIRING IAW CRJ200 SRM 51-42-06.
